# SDR SWIA2020020348074

- Difficulty date: December 8, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL #4 BETWEEN FS409+112 AND FS449.85 HAS CORROSION   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED RHS SEAT RAIL #44 BETWEEN FS409+112 ABD FS449.85 IAW:CRJ200*AMM
